Volume 51, Number 2, March-April 2017
|Page(s)||727 - 757|
|Published online||14 March 2017|
Uniform discrete Sobolev estimates of solutions to finite difference schemes for singular limits of nonlinear PDEs
1 Department of Mathematics and Computer Science, Open University, 43107 Raanana, Israel.
2 School of Mathematical Sciences, Tel Aviv University, 69978 Tel Aviv, Israel.
Received: 9 July 2015
Revised: 7 February 2016
Accepted: 16 May 2016
Uniform discrete Sobolev space estimates are proven for a class of finite-difference schemes for singularly-perturbed hyperbolic-parabolic systems. The estimates obtained improve previous results even when the PDEs do not involve singular perturbations. These estimates are used in a companion paper to prove the convergence of solutions as the discretization parameter and/or the singular perturbation parameter tends to zero.
Mathematics Subject Classification: 65M10
Key words: Uniform estimates / finite-difference methods / discrete Sobolev spaces / fully-discrete sharp Gårding inequality / singular limits
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.